IMECH-IR  > 非线性力学国家重点实验室
Two-dimensional generalized finite integral transform method for new analytic bending solutions of orthotropic rectangular thin foundation plates
Zhang JH; Zhou C; Ullah S; Zhong Y; Li R
Source PublicationAPPLIED MATHEMATICS LETTERS
2019-06-01
Volume92Pages:8-14
ISSN0893-9659
AbstractIn this paper, a two-dimensional generalized finite integral transform method is developed for new analytic bending solutions of orthotropic rectangular thin foundation plates. The vibrating beam functions are adopted as the integral kernels to construct the integral transform pairs. By imposing the transform to the governing equation, utilizing some inherent properties of the beam functions, the title problem is converted to that of solving a system of linear algebraic equations, by which the new analytic solutions are elegantly obtained in a straightforward way. Numerical examples validate the present method as well as the solutions yielded by satisfactory agreement with the literature and finite element analysis. (C) 2018 Elsevier Ltd. All rights reserved.
KeywordGeneralized finite integral transform method Orthotropic thin plate Elastic foundation Analytic solution
DOI10.1016/j.aml.2018.12.019
Indexed BySCI ; EI
Language英语
WOS IDWOS:000460718600002
WOS KeywordVIBRATION
WOS Research AreaMathematics, Applied
WOS SubjectMathematics
Funding OrganizationYoung Elite Scientists Sponsorship Program by CAST [2015QNRC001] ; National Natural Science Foundation of China [11825202] ; Fundamental Research Funds for the Central Universities [DUT18GF101]
Classification一类
Ranking1
Citation statistics
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/78492
Collection非线性力学国家重点实验室
Affiliation1.{Zhang, Jinghui、Ullah, Salamat、Zhong, Yang} Dalian Univ Technol, Fac Infrastruct Engn, Dalian 116024, Peoples R China
2.{Zhou, Chao、Li, Rui} Dalian Univ Technol, Dept Engn Mech, State Key Lab Struct Anal Ind Equipment, Dalian 116024, Peoples R China
3.{Zhou, Chao、Li, Rui} Dalian Univ Technol, Int Res Ctr Computat Mech, Dalian 116024, Peoples R China
4.{Li, Rui} Chinese Acad Sci, Inst Mech, State Key Lab Nonlinear Mech, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhang JH,Zhou C,Ullah S,et al. Two-dimensional generalized finite integral transform method for new analytic bending solutions of orthotropic rectangular thin foundation plates[J]. APPLIED MATHEMATICS LETTERS,2019,92:8-14.
APA Zhang JH,Zhou C,Ullah S,Zhong Y,&Li R.(2019).Two-dimensional generalized finite integral transform method for new analytic bending solutions of orthotropic rectangular thin foundation plates.APPLIED MATHEMATICS LETTERS,92,8-14.
MLA Zhang JH,et al."Two-dimensional generalized finite integral transform method for new analytic bending solutions of orthotropic rectangular thin foundation plates".APPLIED MATHEMATICS LETTERS 92(2019):8-14.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang JH]'s Articles
[Zhou C]'s Articles
[Ullah S]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang JH]'s Articles
[Zhou C]'s Articles
[Ullah S]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang JH]'s Articles
[Zhou C]'s Articles
[Ullah S]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.